# SDR CA020619013

- Difficulty date: June 17, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Make and model: Beech 200BEECH
- Aircraft time: 19,655 hours
- Engine: Pwa PT6A41
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 302158
- Condition: Malfunctioned
- Location: Rt Engine
- Part time: 19,000 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKE-OFF, RT ENGINE FIRE ANNUNCIATOR ILLUMINATED, THEN EXTINGUISHED. CREW VIEWED ENGINE FOR ANY SIGNS OF FIRE AND VERIFIED ALL ENGINE PARAMETERS NORMAL. CREW DECIDED TO RETURN TO BASE. MAINTENANCE FOUND RT ENGINE ,FOWARD TOP FIRE DETECTOR FAULTY. REPLACED FIRE DETECTOR, AND AIRCRAFT RETURNED TO SERVICE.
